# SDR P5CA2020041300142

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,222 hours, 21,843 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 083C450
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L SIDE WINDOW HEAT INOP( REMOVED AND REPLACED L SIDE/RFWB WINDOW HEAT CONTROL UNIT IAW AMM 30-41-01. OPS CHECKS GOOD.  )
